Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An extension of norm inequalities for integral operators on cones when $ 0<p<1$


Authors: M. V. Siadat and K. Zhou
Journal: Proc. Amer. Math. Soc. 119 (1993), 817-821
MSC: Primary 47G10; Secondary 26D10, 44A05, 47A30
MathSciNet review: 1149978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend our recent results concerning norm inequalities on cones to include the case when $ 0 < p < 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G10, 26D10, 44A05, 47A30

Retrieve articles in all journals with MSC: 47G10, 26D10, 44A05, 47A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1149978-8
PII: S 0002-9939(1993)1149978-8
Keywords: Homogeneous cone, domain of positivity, Hardy's inequality
Article copyright: © Copyright 1993 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia